RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pogosyan, George S

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:281
Abstract pages:3109
Full texts:905
References:298

http://www.mathnet.ru/eng/person18673
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192121

Publications in Math-Net.Ru
2015
1. Davit R. Petrosyan, George S. Pogosyan, “Harmonic Oscillator on the $\mathrm{SO}(2,2)$ Hyperboloid”, SIGMA, 11 (2015), 096, 23 pp.  mathnet  isi  scopus
2012
2. Ernie Kalnins, George S. Pogosyan, Alexander Yakhno, “Separation of Variables and Contractions on Two-Dimensional Hyperboloid”, SIGMA, 8 (2012), 105, 11 pp.  mathnet  isi  scopus
2003
3. L. G. Mardoyan, G. S. Pogosyan, G. S. Pogosyan, A. N. Sisakyan, “Coulomb Problem in a One-Dimensional Space with Constant Positive Curvature”, TMF, 135:3 (2003),  427–433  mathnet  mathscinet; Theoret. and Math. Phys., 135:3 (2003), 808–813  isi
2001
4. P. Winternitz, K. B. Wolf, G. S. Pogosyan, G. S. Pogosyan, A. N. Sisakyan, “Graf's Addition Theorem Obtained from $SO(3)$ Contraction”, TMF, 129:2 (2001),  227–229  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 129:2 (2001), 1501–1503  isi
1990
5. I. V. Lutsenko, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Hydrogen atom as indicator of hidden symmetry of a ring-shaped potential”, TMF, 83:3 (1990),  419–427  mathnet; Theoret. and Math. Phys., 83:3 (1990), 633–639  isi
1988
6. L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Transformations between parabolic bases of the two-dimensional hydrogen atom in the continuous spectrum”, TMF, 74:2 (1988),  240–246  mathnet  mathscinet; Theoret. and Math. Phys., 74:2 (1988), 157–161  isi
1986
7. L. S. Davtyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Two-dimensional hydrogen atom. Reciprocal expansions of the polar and parabolic bases of the continuous spectrum”, TMF, 66:2 (1986),  222–233  mathnet  mathscinet; Theoret. and Math. Phys., 66:2 (1986), 146–153  isi
1985
8. L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Elliptic basis for a circular oscillator”, TMF, 65:2 (1985),  212–225  mathnet  mathscinet; Theoret. and Math. Phys., 65:4 (1985), 1113–1122  isi
9. L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Spheroidal corrections to the spherical and parabolic bases of the hydrogen atom”, TMF, 64:1 (1985),  171–175  mathnet  mathscinet; Theoret. and Math. Phys., 64:1 (1985), 762–764  isi
10. L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Interbasis expansions in the two-dimensional hydrogen atom”, TMF, 63:3 (1985),  406–416  mathnet  mathscinet; Theoret. and Math. Phys., 63:3 (1985), 597–603  isi
1984
11. L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Two-dimensional hydrogen atom. I. Elliptic basis”, TMF, 61:1 (1984),  99–117  mathnet  mathscinet; Theoret. and Math. Phys., 61:1 (1984), 1021–1034  isi
1979
12. G. S. Pogosyan, V. M. Ter-Antonyan, “Connection between Cartesian and polar wave functions of a nonrelativistic charged particle in a homogeneous magnetic field”, TMF, 40:1 (1979),  140–143  mathnet  mathscinet; Theoret. and Math. Phys., 40:1 (1979), 651–653  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019